Tokyo Journal of Mathematics

Superficial Saturation

Tetsuo WATANABE

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 09, Number 1 (1986), 71-80.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270150977

Digital Object Identifier
doi:10.3836/tjm/1270150977

Mathematical Reviews number (MathSciNet)
MR852973

Zentralblatt MATH identifier
0603.13017

Citation

WATANABE, Tetsuo. Superficial Saturation. Tokyo J. Math. 09 (1986), no. 1, 71--80. doi:10.3836/tjm/1270150977. https://projecteuclid.org/euclid.tjm/1270150977


Export citation